# SDR AALA20031471

- Difficulty date: December 25, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT ROWS 20 TO 31.  REPAIRED CHAFFED WIRE ON EMERGENCY LIGHTING FOR SEAT ROWS 20 TO 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
